Unicity of graded covers of the category $\mathcal{O}$ of Bernstein–Gelfand–Gelfand

Michael Rottmaier Mathematical Institute, University of Freiburg Wolfgang Soergel Mathematical Institute, University of Freiburg

Category Theory Representation Theory mathscidoc:1701.04005

Arkiv for Matematik, 53, (2), 383-400, 2014.4
We show that the standard graded cover of the well-known category $\mathcal{O}$ of Bernstein–Gelfand–Gelfand can be characterized by its compatibility with the action of the center of the enveloping algebra.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:40 uploaded by arkivadmin ] [ 109 downloads ] [ 0 comments ]
@inproceedings{michael2014unicity,
  title={Unicity of graded covers of the category $\mathcal{O}$ of Bernstein–Gelfand–Gelfand},
  author={Michael Rottmaier, and Wolfgang Soergel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203640928175086},
  booktitle={Arkiv for Matematik},
  volume={53},
  number={2},
  pages={383-400},
  year={2014},
}
Michael Rottmaier, and Wolfgang Soergel. Unicity of graded covers of the category $\mathcal{O}$ of Bernstein–Gelfand–Gelfand. 2014. Vol. 53. In Arkiv for Matematik. pp.383-400. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203640928175086.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved